| Model Number |
NV-10-30-HELIX |
| Medical Device Problem Codes |
Separation Failure (2547); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received clarifying the report of "could not insert it again and remove it." to mean the pusherwire was broken the doctor could not use it again, issue is not known.The cause of the non-detachment/could not insert/remove was unknown.The issue happened when the coil was in placed (in the patient, outside the microcatheter), the doctor wanted to release it manually but could not.There was kink/damage to the catheter observed after removal.The catheter was not a medtronic product.Instant detacher was not used.
Additional Manufacturer Narrative
Event or Problem Description
Medtronic received a report that when pulling back, the coil did not completely detach from the wire and the physician could not insert it again and remove it.Before that, the doctor had already used 3 concerto coils without any problems.There was non-detchment.The physician did not try to detach with another instant detacher.There was a manual attempt to detach via hypotube.There was no issue with the instant detacher.No patient symptoms or further complications were reported as a result of this event.The patient is alive with no injury.